# SDR CALA2020121001359

- Difficulty date: December 9, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N69835
- Make and model: Boeing 737924ER
- Aircraft serial: 60087
- Aircraft time: 19,997 hours, 7,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK INOPERABLE FWD OF LT EMERGENCY EXIT.  REPLACED BATTERY PACK FWD OF L1 EMERGENCY EXIT, AS PER AMM 33-51-06-960-805.  OPERATIONS CHECKS GOOD.
